English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Quantum statistical mechanics over function fields

MPS-Authors
/persons/resource/persons235108

Consani,  Caterina
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235754

Marcolli,  Matilde
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Consani, C., & Marcolli, M. (2007). Quantum statistical mechanics over function fields. Journal of Number Theory, 123(2), 487-528. doi:10.1016/j.jnt.2006.12.002.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2AD1-1
Abstract
There is no abstract available